# SDR DLM88010380

- Difficulty date: March 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 32,930 hours, 26,577 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308C
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE ALARM WENT OFF 3 TIMES DURING FLT WITH NO ONE OR NO SMOKE IN LAV.   REPLACED FIRST CLASS LAV SMOKE DETECTOR - CKS OK
